CureZone   Log On   Join
Re: HELP. Took GSE and now am super nauseous, vomiting mucus.
 
visitorrr Views: 14,956
Published: 11 years ago
 
This is a reply to # 1,606,206

Re: HELP. Took GSE and now am super nauseous, vomiting mucus.


I think the back pain might just be a pulled muscle from vomiting yesterday. I actually doubt it has to do with my liver.

This is only the 2nd time since I vomited since I was 8 or 9. Now I'm in my 30's. So, I'm not used to the process. I think my muscles were weak from lying around the past week or so and the spasm of vomiting pulled a back muscle.

I still don't understand why I'm so light headed and nauseated right now. Today I didn't have any GSE. The last thing I ate was some wild caught sole boiled with some raw broccoli and some steamed broccoli.



-Vis
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

4.672 sec, (1)